# SDR SQPA20190919001

- Difficulty date: August 13, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N73TG
- Make and model: Cessna T210M
- Aircraft serial: 21061652
- Aircraft time: 4,015 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Buckled
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LT GEAR DOOR BUCKED IN FLIGHT. SUSPECT GEAR DOOR WAS DAMAGED DUE TO OVERSPEED. NO WORK RECENTLY PERFORMED ON LANDING GEAR. NO EMERGENCY ACTIONS TAKEN. NO APPLICABLE ADS, SBS, STCS OR ICAS. SUGGEST VISUAL INSPECTION OF ADHESIVE ATTACHING STRUCTOR TO DOOR EVERY 50HRS OR AFTER SUSPECTED/REPORTED GEAR OVERSPEED.
